Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Further evaluation of Howland integrals


Author: Chih Bing Ling
Journal: Math. Comp. 32 (1978), 900-904
MSC: Primary 65A05
DOI: https://doi.org/10.1090/S0025-5718-1978-0492047-0
MathSciNet review: 492047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to further evaluate two Howland integrals to 25D when their index is an even integer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1978-0492047-0
Keywords: Evaluation of Howland integrals
Article copyright: © Copyright 1978 American Mathematical Society